Asian Journal of Mathematics
- Asian J. Math.
- Volume 13, Number 3 (2009), 311-322.
Numerical Algorithm for Finding Balanced Metrics on Vector Bundles
In "Some numerical results in complex differential geometry," Donaldson defines a dynamical system on the space of Fubini-Study metrics on a polarized compact Kähler manifold. Sano proved that if there exists a balanced metric for the polarization, then this dynamical system always converges to the balanced metric (Y. Sano, "Numerical algorithm for finding balanced metrics"). In "Numerical solution to the Hermitian Yang-Mills equation on the Fermat quintic," Douglas, et. al., conjecture that the same holds in the case of vector bundles. In this paper, we give an affirmative answer to their conjecture.
Asian J. Math., Volume 13, Number 3 (2009), 311-322.
First available in Project Euclid: 24 December 2009
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Seyyedali, Reza. Numerical Algorithm for Finding Balanced Metrics on Vector Bundles. Asian J. Math. 13 (2009), no. 3, 311--322. https://projecteuclid.org/euclid.ajm/1261671490